# SDR ASMF201503017

- Difficulty date: February 23, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 6,646 hours, 1,041 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 4441088115
- Part serial: ALT361201
- Condition: Leaking
- Location: Cockpit
- Part time: 1,844 hours, 243 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO DURING CLIMB AT 26,000 FEET, THE CREW OXYGEN LOW LIGHT TURNED ON.  MX PERSONNEL PERFORMED AN OXYGEN CREW INSPECTION IAW MM 35-12-85, DETECTING OXYGEN BOTTLE MANOMETER WAS INDICATED 310 PSI.  THE OXYGEN BOTTLE WAS REPLACED IAW AMM DMC-B787-A-12-15-08-00B-200A-A, TESTED CORRECT.
